Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0102 - Applied Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8465

Title: Leakage delays in BAM
Authors: Gopalsamy, Kondalsamy
Issue Date: 2007
Citation: Gopalsamy, K., 2007. Leakage delays in BAM. Journal of Mathematical Analysis and Applications, 325(2), 1117-1132.
URI: http://hdl.handle.net/2328/8465
ISSN: 0022-247X
Appears in Collections:0102 - Applied Mathematics
0102 - Applied Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback